Open Access
1998 Singular nonlinear elliptic equations in $\mathbf{R}^N$
C. O. Alves, J. V. Goncalves, L. A. Maia
Abstr. Appl. Anal. 3(3-4): 411-423 (1998). DOI: 10.1155/S1085337598000633


This paper deals with existence, uniqueness and regularity of positive generalized solutions of singular nonlinear equations of the form Δu+a(x)u=h(x)uγ in Rn where a,h are given, not necessarily continuous functions, and γ is a positive number. We explore both situations where a,h are radial functions, with a being eventually identically zero, and cases where no symmetry is required from either a or h. Schauder′s fixed point theorem, combined with penalty arguments, is exploited.


Download Citation

C. O. Alves. J. V. Goncalves. L. A. Maia. "Singular nonlinear elliptic equations in $\mathbf{R}^N$." Abstr. Appl. Anal. 3 (3-4) 411 - 423, 1998.


Published: 1998
First available in Project Euclid: 8 April 2003

zbMATH: 0965.35052
MathSciNet: MR1749419
Digital Object Identifier: 10.1155/S1085337598000633

Primary: 35J60

Keywords: existence , ‎positive‎ ‎solutions , regularity , Schauder′s fixed point theorem , singular nonlinear elliptic equations , uniqueness

Rights: Copyright © 1998 Hindawi

Vol.3 • No. 3-4 • 1998
Back to Top